Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at May 19, 2015, 11:21 PM CDT for Jefferson County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 11:21 PM CDT (04:21 UTC)
- Expired
- May 19, 2015, 11:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Norman, OK
County Jefferson County, OK
The radar
The Altus AFB radar (KFDR), 103 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1306 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 26.2
The text
As transmitted, in the capitals the NWS used until 2016.
108
WWUS84 KOUN 200421
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT TUE MAY 19 2015
OKZ045-TXZ090-200445-
JEFFERSON OK-CLAY TX-
1121 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND NORTHERN
CLAY COUNTIES UNTIL 1145 PM CDT...
AT 1119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PETROLIA...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL LEADING TO FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3385 9832 3400 9840 3420 9787 3394 9775
3393 9776 3392 9776 3392 9778 3391 9779
TIME...MOT...LOC 0419Z 256DEG 26KT 3396 9826
$$
AUSTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 19, 9:55 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, May 19, 9:55 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT TUE MAY 19 2015
.UPDATE...
INCREASED RAIN CHANCES OVER MUCH OF THE AREA TONIGHT.
LOWERED OVERNIGHT LOWS.
&&
.DISCUSSION...
HEAVY RAINFALL...FLOODING...AND SEVERE WEATHER WILL CONTINUE
TONIGHT IN SOUTHERN OKLAHOMA AND NORTH TEXAS.
THE ENVIRONMENT SUPPORTS MORE HEAVY RAIN AND SEVERE WEATHER. THINK
THE TORNADO THREAT WILL CONTINUE IN SOUTHERN OKLAHOMA AND NORTH
TEXAS WHERE SURFACE DEWPOINTS ARE 70 DEGREES OR HIGHER AND DUE TO
HIGH LOW LEVEL SHEAR.
THE FLOODING THREAT WILL CONTINUE TO INCREASE ACROSS SOUTHERN
OKLAHOMA AND NORTH TEXAS WHERE SEVERAL INCHES OF RAINFALL MAY
OCCUR TONIGHT...THAT WILL ONLY AGGRAVATE ONGOING FLOODING.
THE CONVECTION IN SOUTHWEST OKLAHOMA AND FAR WESTERN NORTH TEXAS
FROM HOBART TO ALTUS TO QUANAH AT 950 PM APPEARS TO BE DEVELOPING
A STRONG LOW LEVEL COLD POOL. WITH THIS THOUGHT AND LOOKING AT
LATEST HRRR RUNS...THINK THIS LINE WILL GROW UPSCALE...BECOME A
LARGE ORGANIZED COMPLEX AND MOVE EAST SOUTHEAST THROUGH THE
NIGHT...BRINGING SOME WIND AND HAIL REPORTS. A FEW BRIEF TORNADOES
COULD OCCUR ALONG THIS LINE AS WELL. THIS LINE MAY ACCELERATE
THROUGH THE NIGHT.
MOST OF THE HEAVY RAIN AND SEVERE WEATHER THREAT IS EXPECTED TO
STAY SOUTH OF THE OKLAHOMA CITY METRO AREA FOR THE REST OF TONIGHT.
A FEW NON SEVERE AND LIGHTER SHOWERS AND STORMS MAY AFFECT
NORTHERN OKLAHOMA FOR THE REST OF TONIGHT. COLD FRONT WILL MOVE
SOUTH THROUGH THE NIGHT AS WELL.
PRODUCTS HAVE BEEN UPDATED.
MBS
&&
.PREV DISCUSSION... /ISSUED 657 PM CDT TUE MAY 19 2015/
DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.
CMS
PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/
DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 68 53 66 / 70 40 20 10
HOBART OK 53 67 52 66 / 100 20 20 20
WICHITA FALLS TX 60 76 57 69 / 100 40 50 30
GAGE OK 45 62 47 64 / 40 10 10 10
PONCA CITY OK 51 66 50 66 / 60 30 10 10
DURANT OK 62 80 59 71 / 100 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR OKZ007-008-012>014-
016>048-050>052.
TX...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR TXZ085-086-089-090.
&&
MBSHazardous weather outlook, May 19, 9:13 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-210215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT. LOCATION... THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS... ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR. A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS WELL. ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL. A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK... WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 19, 10:44 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT TUE MAY 19 2015
OKZ028-030>032-042-200415-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-HUGHES OK-SEMINOLE OK-
1044 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL POTTAWATOMIE...
NORTHERN PONTOTOC...SOUTHEASTERN MCCLAIN...WESTERN HUGHES AND
SOUTHERN SEMINOLE COUNTIES UNTIL 1115 PM CDT...
AT 1043 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SASAKWA...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WEWOKA...KONAWA...BYNG...ALLEN...BOWLEGS...ASHER...
FRANCIS...CALVIN...ST. LOUIS...SASAKWA...HORNTOWN...YEAGER...
ATWOOD...SPAULDING AND LIMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3482 9685 3503 9698 3528 9640 3511 9619
3490 9614
TIME...MOT...LOC 0343Z 242DEG 24KT 3498 9663
MAXWELLSpecial weather statement, May 19, 10:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1051 PM CDT TUE MAY 19 2015 TXZ087-088-200415- KNOX TX-BAYLOR TX- 1051 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KNOX AND NORTHWESTERN BAYLOR COUNTIES UNTIL 1115 PM CDT... AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF VERA...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... SEYMOUR...RED SPRINGS AND VERA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3348 9957 3359 9966 3378 9940 3359 9918 TIME...MOT...LOC 0348Z 239DEG 21KT 3357 9955 AUSTIN
Special weather statement, May 19, 10:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1059 PM CDT TUE MAY 19 2015 OKZ037-044-TXZ085-086-088-200430- COTTON OK-TILLMAN OK-WILBARGER TX-BAYLOR TX-WICHITA TX- 1059 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON... SOUTHEASTERN TILLMAN...SOUTHEASTERN WILBARGER...NORTH CENTRAL BAYLOR AND WESTERN WICHITA COUNTIES UNTIL 1130 PM CDT... AT 1056 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF HARROLD TO 3 MILES NORTHWEST OF LAKE KEMP...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... IN ADDITION...WEAK ROTATION HAS BEEN NOTED WITH THESE STORMS...AND BRIEF FUNNEL CLOUDS MAY OCCUR. BE ALERT FOR ADDITIONAL WARNINGS IN CASE THIS STORM BECOMES SEVERE. LOCATIONS IMPACTED INCLUDE... ELECTRA...LAKE KEMP AND HAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3371 9934 3404 9909 3422 9858 3387 9890 TIME...MOT...LOC 0356Z 237DEG 35KT 3401 9907 3381 9923 AUSTIN
Special weather statement, May 19, 11:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT TUE MAY 19 2015
OKZ031-032-042-200445-
PONTOTOC OK-HUGHES OK-SEMINOLE OK-
1114 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PONTOTOC...HUGHES
AND SOUTHEASTERN SEMINOLE COUNTIES UNTIL 1145 PM CDT...
AT 1113 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR YEAGER TO 3 MILES SOUTHEAST OF SASAKWA...MOVING EAST AT 20
MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3512 9602 3512 9603 3509 9606 3506 9607
3505 9609 3486 9609 3484 9662 3521 9644
3529 9598 3525 9598
TIME...MOT...LOC 0413Z 267DEG 19KT 3514 9629 3490 9649
MAXWELLSpecial weather statement, May 19, 11:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1114 PM CDT TUE MAY 19 2015 OKZ039-044-045-TXZ090-200445- COTTON OK-STEPHENS OK-JEFFERSON OK-CLAY TX- 1114 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON... SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND NORTHWESTERN CLAY COUNTIES UNTIL 1145 PM CDT... AT 1111 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF TEMPLE...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... HEAVY RAINFALL LEADING TO FLASH FLOODING... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... WAURIKA...TEMPLE...RANDLETT...HASTINGS...CORUM...WAURIKA LAKE... EMPIRE CITY AND TAYLOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3409 9844 3424 9848 3446 9804 3413 9795 TIME...MOT...LOC 0411Z 238DEG 21KT 3419 9831 AUSTIN
Special weather statement, May 19, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT TUE MAY 19 2015
OKZ045-TXZ090-200445-
JEFFERSON OK-CLAY TX-
1121 PM CDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND NORTHERN
CLAY COUNTIES UNTIL 1145 PM CDT...
AT 1119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PETROLIA...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL LEADING TO FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3385 9832 3400 9840 3420 9787 3394 9775
3393 9776 3392 9776 3392 9778 3391 9779
TIME...MOT...LOC 0419Z 256DEG 26KT 3396 9826
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:04 PM CDT | Special Weather Statement | OUN | Murray | 41 min |
| May 19, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 39 min |
| May 19, 7:20 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 40 min |
| May 19, 7:27 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 48 min |
| May 19, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 40 min |
| May 19, 7:55 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 19, 7:57 PM CDT | Special Weather Statement | OUN | Jefferson | 33 min |
| May 19, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 47 min |
| May 19, 8:09 PM CDT | Special Weather Statement | OUN | Beckham | 51 min |
| May 19, 8:10 PM CDT | River Flood Warning | OUN | Greer, Jackson | 44 hr |
| May 19, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 37 min |
| May 19, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 41 min |
| May 19, 8:23 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 37 min |
| May 19, 8:24 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 19, 8:46 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 44 min |
| May 19, 8:54 PM CDT | Special Weather Statement | OUN | Pottawatomie | 51 min |
| May 19, 8:58 PM CDT | Flash Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 4 hr |
| May 19, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 43 min |
| May 19, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Jackson, Kiowa, Washita | 42 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 38 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 19, 9:09 PM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 6 hr |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 49 min |
| May 19, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 35 min |
| May 19, 9:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 19, 9:17 PM CDT | Flash Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more | 6 hr |
| May 19, 9:23 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| May 19, 9:29 PM CDT | Tornado Warning | OUN | Carter | 31 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa | 66 min |
| May 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 48 min |
| May 19, 9:57 PM CDT | Special Weather Statement | OUN | Pontotoc | 63 min |
| May 19, 9:58 PM CDT | Tornado Warning | OUN | Carter | 47 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 44 min |
| May 19, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| May 19, 10:40 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 47 min |
| May 19, 10:44 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 31 min |
| May 19, 11:14 PM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| May 19, 11:20 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 11:27 PM CDT | Special Weather Statement | OUN | Marshall | 33 min |
| May 19, 11:40 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 19, 11:57 PM CDT | Special Weather Statement | OUN | Johnston | 33 min |
| May 19, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 78 min |
| May 20, 12:17 AM CDT | Special Weather Statement | OUN | Jefferson | 43 min |
| May 20, 12:24 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 6 hr |
| May 20, 1:00 AM CDT | Areal Flood Warning | OUN | Beckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more | 6 hr |
| May 20, 1:07 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Murray | 23 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Love | 46 min |
| May 20, 1:33 AM CDT | Special Weather Statement | OUN | Atoka, Johnston | 27 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall | 38 min |
| May 20, 2:13 AM CDT | Special Weather Statement | OUN | Atoka | 32 min |
| May 20, 2:16 AM CDT | Areal Flood Warning | OUN | Canadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more | 6 hr |
| May 20, 2:21 AM CDT | River Flood Warning | OUN | Atoka | 66 hr |
| May 20, 2:24 AM CDT | Areal Flood Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more | 6 hr |
| May 20, 2:48 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 42 min |
| May 20, 2:59 AM CDT | Flash Flood Warning | OUN | Cotton, Jefferson, Tillman | 4 hr |
| May 20, 3:33 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 20, 5:44 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall, Pontotoc | 6 hr |
| May 20, 6:54 AM CDT | Areal Flood Warning | OUN | Cotton | 8 hr |
| May 20, 8:16 AM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Murray, Stephens | 3 hr |
| May 20, 8:28 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 13 days |
| May 20, 9:01 AM CDT | River Flood Warning | OUN | Garvin | 30 hr |
| May 20, 2:55 PM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 11 days |
| May 20, 5:57 PM CDT | Areal Flood Warning | OUN | Carter, Cotton, Jefferson, Love, Stephens, Tillman | 12 hr |
| May 19, 7:14 PM CDT | Special Weather Statement | OUN | Clay | 31 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 48 min |
| May 19, 7:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 43 min |
| May 19, 8:02 PM CDT | Special Weather Statement | OUN | Clay | 43 min |
| May 19, 8:28 PM CDT | Special Weather Statement | OUN | Wichita | 47 min |
| May 19, 9:51 PM CDT | Special Weather Statement | OUN | Hardeman | 24 min |
| May 19, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 41 min |
| May 19, 10:51 PM CDT | Special Weather Statement | OUN | Baylor | 24 min |
| May 19, 10:59 PM CDT | Special Weather Statement | OUN | Wichita | 31 min |
| May 19, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 45 min |
| May 19, 11:35 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| May 20, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 15 min |
| May 20, 1:17 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 43 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay | 25 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.